# SDR AALA201606309001

- Difficulty date: June 29, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,657 hours, 23,800 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 38828259
- Part serial: A553C
- Condition: Defective
- Location: Apu
- Part time: 58,074 hours, 22,775 cycles
- Component: Apu, Honeywell, GTCP36300
- Component part number: 38002784
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

DURING TAXI OUT ANOTHER AIRCRAFT REPORTED FIRE / FLAMES COMING FROM THE APU EXHAUST.   AIRCRAFT WAS GROUNDED.  THE FIRE DEPARTMENT EXTINGUISHED FLAMES AND THE AIRCRAFT SAFELY RETURNED TO THE GATE. APU HAD BEEN SHUT DOWN AFTER ENGINE START SEVERAL MINUTES EARLIER. APU FUEL VALVE HAD FAILED TO CLOSE. THE FLIGHT CREW  PRESSED APU FIRE PUSH BUTTON SWITCH AND PULLED APU FUEL CIRCUIT BREAKER TO NO AVAIL. NO ECAM RECIEVED.MAINTENANCE REPLACED THE FOLLOWING ITEMS:  APU FUEL CONTROL PER AMM 49-32-11-400-003, APU FUEL VALVE ACTUATOR PER 28-29-51 AND THE APU MASTER SWITCH. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED,
